# SDR YENA2023072800876

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,173 hours, 1,054 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850008782
- Condition: Failed
- Location: 2ca
- Part time: 42,158 hours, 12,624 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'AUTO FLT FCU 2 FAULT X2 (RESET ON GROUND, UNSUCCESSFUL RESET IN FLIGHT); REMOVED AND REPLACED FCU. OPS CHECK GOOD REF AMM 22-81-12.'
